Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 363, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 4, 2005, 6:10 AM CDT for Carver County, Hennepin County, Minnesota. It was in force for 65 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2005, 6:10 AM CDT (11:10 UTC)
- Expired
- Sep 4, 2005, 7:15 AM CDT
- In force
- 65 min
- Issued by
- NWS Twin Cities, MN
- Area
- Counties, with a storm outline in the text
Counties Carver County, MN, Hennepin County, MN
The radar
The Minneapolis radar (KMPX), 22 km from the middle of the area, began a volume at 11:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 6:10 AM CDT | HAIL 1.75 | Shorewood, MN | |
| Sep 4, 6:18 AM CDT | HAIL 1 | Brooklyn Park, MN | |
| Sep 4, 6:20 AM CDT | HAIL 2 | Brooklyn Park, MN | |
| Sep 4, 6:21 AM CDT | HAIL 0.88 | Chanhassen, MN | METEOROLOGIST IN CHARGE NOTICES HAIL COVERING THE GROUND AT NATIONAL WEATHER SERVICE OFFICE. |
| Sep 4, 6:27 AM CDT | HAIL 1 | Crystal, MN | REPORT APPEARED IN A PIREP FROM KMIC. |
| Sep 4, 6:42 AM CDT | HAIL 0.75 | New Hope, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 11.2 hours before the alert went out and 386 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1333 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 2847 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 041111
SVRMPX
MNC019-053-041215-
/O.NEW.KMPX.SV.W.0363.050904T1110Z-050904T1215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
610 AM CDT SUN SEP 4 2005
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HENNEPIN COUNTY IN EAST CENTRAL MINNESOTA
CARVER COUNTY IN EAST CENTRAL MINNESOTA
* UNTIL 715 AM CDT
* AT 605 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING LARGE HAIL. THIS STORM WAS LOCATED NEAR
EXCELSIOR...AND MOVING SOUTHEAST AT 15 MPH. ANOTHER SEVERE
THUNDERSTORM WAS LOCATED NEAR BROOKLYN PARK IN THE NORTHERN
PORTION OF HENNEPIN COUNTY.
* LOCATIONS IMPACTED INCLUDE...
MINNETONKA...
THE LAKE MINNETONKA AREA...
ST LOUIS PARK...
CHANHASSEN...
CHASKA...
BROOKLYN PARK...
MINNETRISTA...
LAT...LON 4522 9350 4491 9375 4478 9365 4499 9327
4514 9333
$$3 follow-up statements
000
WWUS53 KMPX 041133
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
631 AM CDT SUN SEP 4 2005
MNC019-053-041215-
/O.CON.KMPX.SV.W.0363.000000T0000Z-050904T1215Z/
HENNEPIN MN-CARVER MN-
631 AM CDT SUN SEP 4 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR CARVER AND HENNEPIN COUNTIES...
AT 620 AM CDT...HAIL UP TO 2 INCHES IN DIAMETER WAS REPORTED IN
BROOKLYN PARK WITH THIS STORM. AT 621 AM CDT...HAIL TO THE SIZE OF
NICKELS WAS OBSERVED AT THE NATIONAL WEATHER SERVICE IN CHANHASSEN.
AT 630 AM CDT... THIS STORM WAS LOCATED NEAR PLYMOUTH...OR ABOUT 6
MILES NORTHEAST OF EXCELSIOR. THIS STORM WAS MOVING TO THE SOUTHEAST
AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE WOODLAND...WAYZATA...
SHOREWOOD...ORONO...MOUND...MINNETONKA...MINNETRISTA...MEDICINE
LAKE...HAMEL...EXCELSIOR...DEEPHAVEN...VICTORIA...THE LAKE MINNETONKA
AREA...ST LOUIS PARK...ROBBINSDALE...OSSEO...NEW HOPE...MEDINA...
MAPLE PLAIN...MAPLE GROVE...LONG LAKE...HOPKINS...GOLDEN VALLEY...
DAYTON...CRYSTAL...CHASKA...CHANHASSEN...CHAMPLIN...BROOKLYN PARK AND
BROOKLYN CENTER.
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 4522 9350 4491 9375 4478 9365 4499 9327
4514 9333
$$
KAT000
WWUS53 KMPX 041144
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
643 AM CDT SUN SEP 4 2005
MNC019-053-041215-
/O.CON.KMPX.SV.W.0363.000000T0000Z-050904T1215Z/
HENNEPIN MN-CARVER MN-
643 AM CDT SUN SEP 4 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR CARVER AND HENNEPIN COUNTIES...
AT 639 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE HAIL...AND THIS STORM WAS LOCATED NEAR
ROBBINSDALE...OR ABOUT OVER MINNEAPOLIS...AND MOVING SOUTH AT 15
MPH. THIS STORM HAS A HISTORY OF PRODUCING HAIL TO 2 INCHES IN
DIAMETER...AND IS MOVING TOWARD DOWNTOWN MINNEAPOLIS AND THE
MINNEAPOLIS/ST PAUL INTERNATIONAL AIRPORT.
ANOTHER SEVERE THUNDERSTORM WAS LOCATED ACROSS FAR EASTERN PORTIONS
OF CARVER COUNTY...NEAR CHANHASSEN.
OTHER LOCATIONS IN THE WARNING INCLUDE WOODLAND...MINNETONKA...
MEDICINE LAKE...DEEPHAVEN...THE LAKE MINNETONKA AREA...ST LOUIS
PARK...RICHFIELD...NEW HOPE...MINNEAPOLIS...HOPKINS...GOLDEN
VALLEY...EDINA...EDEN PRAIRIE...CRYSTAL...CHASKA...CHANHASSEN...
BROOKLYN PARK AND BROOKLYN CENTER.
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 4514 9333 4490 9358 4478 9365 4484 9331
4490 9322
$$
KAT000
WWUS53 KMPX 041214
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
712 AM CDT SUN SEP 4 2005
MNC019-053-041222-
/O.EXP.KMPX.SV.W.0363.000000T0000Z-050904T1215Z/
HENNEPIN MN-CARVER MN-
712 AM CDT SUN SEP 4 2005
...THE SEVERE THUNDERSTORM WARNING FOR CARVER AND HENNEPIN COUNTIES
WILL EXPIRE AT 715 AM CDT...
THE STORMS THAT PROMPTED THE SEVERE THUNDERSTORM WARNING FOR CARVER
AND HENNEPIN COUNTIES HAVE DECREASED TO BELOW SEVERE LEVELS.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.
FLOODING...TORRENTIAL RAINS...HAIL TO HALF AN INCH IN DIAMETER...AND
DANGEROUS LIGHTNING CAN BE EXPECTED ACROSS PORTIONS OF EASTERN
HENNEPIN COUNTY THROUGH 8 AM.
LAT...LON 4514 9333 4490 9358 4478 9365 4484 9331
4490 9322
$$
KATWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 2:30 AM CDT, 3 hours 40 minutes earlier.
Area forecast discussion, Sep 4, 2:30 AM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 230 AM CDT SUN SEP 4 2005 .DISCUSSION...TODAY THROUGH TUESDAY NIGHT THUNDERSTORMS HAVE BEEN ROLLING SOUTHEASTWARD ACROSS EAST CENTRAL MN AND WEST CENTRAL WISCONSIN. AREA IS JUST ON THE COLD SIDE OF THE 700 MB CAP. 00Z NAM SUGGESTS CAP WILL PROGRESS NORTHEAST TODAY AND SQUELCH ADDITIONAL DEVELOPMENT. AS FOR WHETHER THE 00Z NAM HAS A DECENT HANDLE ON THE NEAR-TERM...HAVE LOOKED AT THE VEERING OF THE LOW LEVEL WIND FIELD ON THE WOOD LAKE PROFILER...WHICH SUPPORTS THE 3 HOURLY 00Z 40KM NAM SOLUTION. SAID VEERING SUPPORTS THE IDEA OF MOVING MUCH WARMER AIR INTO THE SOUTHWESTERN TWO-THIRDS OF THE CWA TODAY. SO PLAN TO GO WITH THE WARMEST OF THE GUIDANCE NUMBERS IN THE TEMPERATURE DEPARTMENT. THE NORTHEASTERN CWA MAY NOT RECEIVE THIS STRONG WARM-UP TODAY...AS THE 00Z WSETA DEPICTS SUBSTANTIAL EASTERLY FLOW THROUGHOUT TODAY IN THAT AREA. ON MONDAY...BOTH THE NAM AND GFS BRING WARM AIR ACROSS THE ENTIRE CWA. WITH A STRONG CAP IN PLACE...AND A WARM NIGHT TONIGHT...WILL GO NEAR OR ABOVE 90 JUST ABOUT EVERYWHERE. 00Z NAM AND GFS DIVERGE ON SURFACE FRONTAL LOCATIONS FOR MONDAY NIGHT INTO TUESDAY NIGHT. HAVE JUST GONE WITH BROADBRUSH POPS OF 40 PERCENT FOR NOW...PLENTY OF TIME TO ADD MORE RESOLUTION LATER. WIDE VARIATION IN HIGHS TUESDAY POSSIBLE DEPENDING ON WHICH MODEL IS RIGHT. USED MOS CONSENSUS AS A STARTING PLACE FOR MAXES ON TUESDAY. LONGER TERM...WEDNESDAY THROUGH SUNDAY HPC LEANING TOWARD 00Z ECMWF SOLUTION WHICH IS MORE AMPLIFIED WITH WESTERN NORTH AMERICAN UPPER TROUGH. WITH NOT ALL OF 00Z ECMWF IN...YET...PLAN ON STICKING WITH EXISTING GRIDS THROUGH SATURDAY. USED MEX GUIDANCE FOR SUNDAY. DAY SHIFT CAN LOOK OVER HPC GRIDDED DATA AFTER 15Z AND MAKE CHANGES AS NEEDED. .MPX WATCHES/WARNINGS/ADVISORIES... .MN...FLOOD WATCH PARTS OF CENTRAL MN UNTIL 11Z SUN. .WI...FLOOD WATCH PARTS OF WEST CENTRAL WI UNTIL 11Z SUN. && RJN
Hazardous weather outlook, Sep 4, 5:18 AM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 518 AM CDT SUN SEP 4 2005 MNZ053-060>063-068>070-077-078-085-093-051100- ANOKA-CARVER-CHISAGO-DAKOTA-FREEBORN-GOODHUE-HENNEPIN-RAMSEY-RICE- SCOTT-STEELE-WASHINGTON- 518 AM CDT SUN SEP 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA. .DAY ONE...TODAY THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...AND TORRENTIAL RAINS...WILL CONTINUE THROUGH THE EARLY MORNING HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. MNZ041>045-047-048-051100- DOUGLAS-KANABEC-MILLE LACS-MORRISON-POPE-STEVENS-TODD- 518 AM CDT SUN SEP 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MINNESOTA. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. WIZ014>016-023>028-051100- BARRON-CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-ST CROIX- 518 AM CDT SUN SEP 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA. .DAY ONE...TODAY THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...AND TORRENTIAL RAINS...WILL CONTINUE THROUGH THE EARLY MORNING HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS MORNING. MNZ049>052-054>059-064>067-073>075-082-051100- BENTON-BROWN-CHIPPEWA-ISANTI-KANDIYOHI-LAC QUI PARLE-MCLEOD-MEEKER- NICOLLET-REDWOOD-RENVILLE-SHERBURNE-SIBLEY-STEARNS-SWIFT-WATONWAN- WRIGHT-YELLOW MEDICINE- 518 AM CDT SUN SEP 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA. .DAY ONE...TODAY THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...AND TORRENTIAL RAINS...WILL CONTINUE THROUGH THE EARLY MORNING HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN ON MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. RJN
In the hours before
Local storm report, Sep 4, 4:59 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
459 AM CDT SUN SEP 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL NEW LONDON 45.30N 94.95W
09/03/2005 1.75 INCH KANDIYOHI MN TRAINED SPOTTER
0245 PM FLOOD SAUK CENTRE 45.74N 94.96W
09/03/2005 STEARNS MN LAW ENFORCEMENT
WATER DEPARTMENT REPORTS FLOODING PROBLEMS
0327 PM HAIL PAYNESVILLE 45.38N 94.72W
09/03/2005 0.75 INCH STEARNS MN TRAINED SPOTTER
DIME SIZE HAIL
0330 PM FLASH FLOOD PAYNESVILLE 45.38N 94.72W
09/03/2005 STEARNS MN AMATEUR RADIO
MN HIGHWAY 22 BETWEEN HIGHWAY 34 AND 43 6 INCHES WATER ON
ROAD
0332 PM TSTM WND DMG PAYNESVILLE 45.38N 94.72W
09/03/2005 STEARNS MN AMATEUR RADIO
POWER LINES DOWN
0335 PM HAIL EDEN VALLEY 45.33N 94.55W
09/03/2005 0.75 INCH STEARNS MN AMATEUR RADIO
3/4 INCH HAIL
0410 PM HAIL HOWARD LAKE 45.06N 94.07W
09/03/2005 0.75 INCH WRIGHT MN LAW ENFORCEMENT
MARBLE HAIL
0415 PM TSTM WND DMG HUTCHINSON 44.89N 94.37W
09/03/2005 MCLEOD MN TRAINED SPOTTER
6-8 INCH TREE LIMBS DOWN NEAR HUTCHINSON
0435 PM TSTM WND GST GLENCOE 44.77N 94.15W
09/03/2005 52 MPH MCLEOD MN AWOS
60 MPH GUST
0500 PM FUNNEL CLOUD 1 SE JORDAN 44.66N 93.62W
09/03/2005 SCOTT MN LAW ENFORCEMENT
0520 PM TSTM WND DMG 3 W FARIBAULT 44.30N 93.34W
09/03/2005 RICE MN NWS EMPLOYEE
BOATS FLIPPED AND LOST.
0530 PM TSTM WND DMG MORRISTOWN 44.22N 93.44W
09/03/2005 RICE MN AMATEUR RADIO
3 FT DIAMETER TREES DOWN
0535 PM TSTM WND DMG FARIBAULT 44.30N 93.27W
09/03/2005 RICE MN AMATEUR RADIO
DAMAGE TO ACGT HANGERS AND TREES GREATER THAN 1 FT DOWN
0625 PM HAIL HOLDINGFORD 45.73N 94.47W
09/03/2005 1.00 INCH STEARNS MN AMATEUR RADIO
0625 PM FLASH FLOOD HOLDINGFORD 45.73N 94.47W
09/03/2005 STEARNS MN FIRE DEPT/RESCUE
STREET FLOODING
0625 PM HAIL HOLDINGFORD 45.73N 94.47W
09/03/2005 1.00 INCH STEARNS MN AMATEUR RADIO
0625 PM HAIL HOLDINGFORD 45.73N 94.47W
09/03/2005 1.00 INCH STEARNS MN AMATEUR RADIO
0655 PM FLASH FLOOD FREEPORT 45.66N 94.69W
09/03/2005 STEARNS MN LAW ENFORCEMENT
STREET FLOODING
0725 PM HAIL ROCKVILLE 45.47N 94.34W
09/03/2005 1.75 INCH STEARNS MN AMATEUR RADIO
0805 PM HAIL HAWICK 45.31N 94.81W
09/03/2005 1.75 INCH KANDIYOHI MN AMATEUR RADIO
0840 PM HAIL EDEN PRAIRIE 44.85N 93.46W
09/03/2005 0.75 INCH HENNEPIN MN TRAINED SPOTTER
DIME SIZE HAIL
0845 PM TSTM WND DMG 2 W ATWATER 45.14N 94.82W
09/03/2005 KANDIYOHI MN PUBLIC
TREES DOWN ON HOME
0911 PM HAIL CEDAR MILLS 44.95N 94.52W
09/03/2005 1.00 INCH MEEKER MN TRAINED SPOTTER
0915 PM TSTM WND DMG GOLDEN VALLEY 44.99N 93.36W
09/03/2005 HENNEPIN MN AMATEUR RADIO
4 INCH TREE BRANCHES DOWN ON THEODORE WORTH PARKWAY
0940 PM HAIL 2 W LITCHFIELD 45.12N 94.57W
09/03/2005 1.75 INCH MEEKER MN TRAINED SPOTTER
QUARTER TO GOLF BALL HAIL
1008 PM HAIL 2 N NEW PRAGUE 44.58N 93.57W
09/03/2005 0.75 INCH SCOTT MN LAW ENFORCEMENT
DIME SIZE HAIL
1008 PM HAIL 2 N NEW PRAGUE 44.58N 93.57W
09/03/2005 0.75 INCH SCOTT MN LAW ENFORCEMENT
DIME SIZE HAIL
1008 PM HAIL 2 N NEW PRAGUE 44.58N 93.57W
09/03/2005 0.75 INCH SCOTT MN LAW ENFORCEMENT
DIME SIZE HAIL
1008 PM HAIL 2 N NEW PRAGUE 44.58N 93.57W
09/03/2005 0.75 INCH SCOTT MN LAW ENFORCEMENT
DIME SIZE HAIL
1030 PM HAIL ARLINGTON 44.61N 94.08W
09/03/2005 0.88 INCH SIBLEY MN TRAINED SPOTTER
1032 PM HAIL STEWART 44.73N 94.49W
09/03/2005 1.00 INCH MCLEOD MN LAW ENFORCEMENT
1116 PM HAIL STEWART 44.73N 94.49W
09/03/2005 1.00 INCH MCLEOD MN AMATEUR RADIO
1131 PM HAIL 2 NE WATERVILLE 44.24N 93.55W
09/03/2005 0.88 INCH LE SUEUR MN AMATEUR RADIO
1234 AM HAIL GIBBON 44.54N 94.52W
09/04/2005 0.75 INCH SIBLEY MN LAW ENFORCEMENT
HAIL COVERING THE GROUND.
1249 AM HAIL 7 NNE HUTCHINSON 44.98N 94.32W
09/04/2005 1.00 INCH MCLEOD MN TRAINED SPOTTER
1254 AM HAIL 7 NNE HUTCHINSON 44.98N 94.32W
09/04/2005 2.00 INCH MCLEOD MN TRAINED SPOTTER
0114 AM HAIL 5 SSE DASSEL 45.01N 94.27W
09/04/2005 1.75 INCH MEEKER MN TRAINED SPOTTER
0138 AM HAIL MEDINA 45.03N 93.60W
09/04/2005 0.75 INCH HENNEPIN MN TRAINED SPOTTER
0152 AM HAIL BUFFALO 45.18N 93.87W
09/04/2005 0.75 INCH WRIGHT MN PUBLIC
0238 AM HAIL WINSTED 44.97N 94.05W
09/04/2005 0.75 INCH MCLEOD MN TRAINED SPOTTER
0344 AM HAIL ELK RIVER 45.33N 93.57W
09/04/2005 0.75 INCH SHERBURNE MN TRAINED SPOTTER
0355 AM HAIL ELK RIVER 45.33N 93.57W
09/04/2005 1.00 INCH SHERBURNE MN TRAINED SPOTTER
0358 AM HAIL ELK RIVER 45.33N 93.57W
09/04/2005 1.25 INCH SHERBURNE MN TRAINED SPOTTER
REPORTED BY NWS EMPLOYEE.
0406 AM HAIL MAPLE PLAIN 45.01N 93.66W
09/04/2005 1.00 INCH HENNEPIN MN LAW ENFORCEMENT
0426 AM HAIL VICTORIA 44.87N 93.66W
09/04/2005 1.00 INCH CARVER MN LAW ENFORCEMENT
&&
AJZLocal storm report, Sep 4, 5:12 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
512 AM CDT SUN SEP 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM HAIL RAMSEY 45.26N 93.45W
09/04/2005 0.75 INCH ANOKA MN LAW ENFORCEMENT
&&
AJZLocal storm report, Sep 4, 5:37 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
537 AM CDT SUN SEP 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 AM HAIL EDEN PRAIRIE 44.85N 93.46W
09/04/2005 0.75 INCH HENNEPIN MN TRAINED SPOTTER
0535 AM HAIL CHANHASSEN 44.86N 93.56W
09/04/2005 0.75 INCH CARVER MN NWS EMPLOYEE
HAIL COVERING THE GROUND AT NATIONAL WEATHER SERVICE
OFFICE.
&&
AJZLocal storm report, Sep 4, 5:59 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
559 AM CDT SUN SEP 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 AM HAIL CHASKA 44.82N 93.61W
09/04/2005 1.75 INCH CARVER MN PUBLIC
&&
AJZLocal storm report, Sep 4, 6:05 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
605 AM CDT SUN SEP 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 AM HAIL EXCELSIOR 44.94N 93.56W
09/04/2005 1.00 INCH HENNEPIN MN TRAINED SPOTTER
SPOTTER REPORTED NICKEL TO QUARTER SIZE HAIL COVERING HIS
DECK.
&&
KATLocal storm report, Sep 4, 6:07 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
607 AM CDT SUN SEP 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 AM HAIL BROOKLYN PARK 45.11N 93.35W
09/04/2005 1.00 INCH HENNEPIN MN LAW ENFORCEMENT
&&
KATThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 7:36 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Wright | 54 min |
| Sep 3, 7:59 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 46 min |
| Sep 3, 8:23 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 67 min |
| Sep 3, 8:30 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker | 60 min |
| Sep 3, 8:40 PM CDT | Severe Thunderstorm Warning | MPX | Dakota | 65 min |
| Sep 3, 8:49 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Wright | 56 min |
| Sep 3, 8:56 PM CDT | Severe Thunderstorm Warning | MPX | Scott | 64 min |
| Sep 3, 9:09 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Renville | 66 min |
| Sep 3, 9:12 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 63 min |
| Sep 3, 9:25 PM CDT | Severe Thunderstorm Warning | MPX | Meeker | 65 min |
| Sep 3, 9:41 PM CDT | Severe Thunderstorm Warning | MPX | Dakota | 64 min |
| Sep 3, 9:50 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice | 55 min |
| Sep 3, 9:55 PM CDT | Severe Thunderstorm Warning | MPX | Scott | 65 min |
| Sep 3, 10:05 PM CDT | Severe Thunderstorm Warning | MPX | Sibley | 55 min |
| Sep 3, 10:14 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 61 min |
| Sep 3, 10:16 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Renville | 59 min |
| Sep 3, 10:51 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice | 54 min |
| Sep 3, 10:58 PM CDT | Severe Thunderstorm Warning | MPX | Sibley | 62 min |
| Sep 3, 11:13 PM CDT | Severe Thunderstorm Warning | MPX | McLeod | 62 min |
| Sep 3, 11:55 PM CDT | Severe Thunderstorm Warning | MPX | Sibley | 65 min |
| Sep 4, 12:36 AM CDT | Severe Thunderstorm Warning | MPX | McLeod, Meeker | 54 min |
| Sep 4, 1:27 AM CDT | Severe Thunderstorm Warning | MPX | McLeod, Meeker | 63 min |
| Sep 4, 1:32 AM CDT | Flash Flood Warning | MPX | McLeod, Meeker | 3 hr |
| Sep 4, 1:53 AM CDT | Severe Thunderstorm Warning | MPX | Wright | 67 min |
| Sep 4, 1:57 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Sherburne | 63 min |
| Sep 4, 2:25 AM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 65 min |
| Sep 4, 2:27 AM CDT | Severe Thunderstorm Warning | MPX | McLeod | 63 min |
| Sep 4, 2:50 AM CDT | Severe Thunderstorm Warning | MPX | Carver | 55 min |
| Sep 4, 2:57 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Sherburne, Wright | 63 min |
| Sep 4, 3:57 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Sherburne | 63 min |
| Sep 4, 4:07 AM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 53 min |
| Sep 4, 4:11 AM CDT | Severe Thunderstorm Warning | MPX | Carver | 64 min |
| Sep 4, 4:16 AM CDT | Flash Flood Warning | MPX | Anoka, Hennepin | 3 hr |
| Sep 4, 4:21 AM CDT | Severe Thunderstorm Warning | MPX | Scott | 54 min |
| Sep 4, 5:06 AM CDT | Flash Flood Warning | MPX | Carver, Scott | 3 hr |
| Sep 4, 5:10 AM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 65 min |
| Sep 4, 5:16 AM CDT | Severe Thunderstorm Warning | MPX | Carver | 59 min |
| Sep 4, 5:34 AM CDT | Severe Thunderstorm Warning | MPX | Scott | 56 min |
| Sep 4, 5:54 AM CDT | Flash Flood Warning | MPX | Ramsey | 3 hr |
| Sep 4, 6:27 AM CDT | Severe Thunderstorm Warning | MPX | Scott | 63 min |
| Sep 4, 6:53 AM CDT | Flash Flood Warning | MPX | Rice, Steele | 4 hr |
| Sep 4, 6:57 AM CDT | Flash Flood Warning | MPX | Anoka, Hennepin | 2 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.